# SDR DHL2005807521

- Difficulty date: May 12, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: L/E Slot
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SLOT MECHANISM BRACKET CRACKED.  REMOVED AND REPLACED (1EA) RIGHT OUTBOARD SLOT MECHANISM BRACKET IAW MM 20-16-0 PG 201-202.  REFER TO NR 036397 FOR OPS CHECK.
